# SDR USVA8956

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308VA
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6559664
- Condition: Corrosion
- Location: Fs 323.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N/R CARD 101N) GENERATED BY CPCP C53-202-02, FS 323.7 HEAVY CORROSION ON STR 27L.  REPLACED STRINGER SECTION PER SRM 51-30-2.  (X)
